MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Fortify Assura DR ICD, US; Pulse Generator, Permanent, Implantable

Abbott Medical (CRM-Sylmar) Fortify Assura DR ICD, US; Pulse Generator, Permanent, Implantable
Model Number CD2357-40Q
Medical Device Problem Codes Signal Artifact/Noise (1036); Failure to Deliver Shock/Stimulation (1133); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Arrhythmia (1721)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a ventricular tachycardia (vt) episode and presented to the emergency room.Upon examination, it was observed that the implantable cardioverter defibrillator (icd) did not deliver shock therapy because the patient's vt episode is slower than the programmed settings for high voltage therapy.The device detection and therapy was reprogrammed.Further review showed that the icd had noise on the atrial channel and inappropriate anti-tachycardia pacing (atp) and shock were delivered.No intervention was performed for the noise anomaly and subsequent shock as the patient is being hospitalized for a scheduled vt ablation procedure.The patient's condition was stable.

Brand Name
Fortify Assura DR ICD, US
Common Device Name
Pulse Generator, Permanent, Implantable
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50168264
Report Number2017865-2026-16556
Device Sequence Number20146795
Product Code NVZ
UDI-Device Identifier05414734508094
UDI-Public(01)05414734508094(10)A000063619(17)200831
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model NumberCD2357-40Q
Device Catalogue NumberCD2357-40Q
Device Lot NumberA000063619
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Optisure; Tendril
Outcome Attributed to Adverse Event Other;
Patient Age83 YR
Patient SexMale